# SDR USAA950597

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22883
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 6225132108
- Condition: Failed
- Location: Weather Radar
- Part time: 12,703 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PIT - FLT 1069 - AFTER DEPARTURE FROM PIT, CREW WAS UNABLE TO TURN RADAR ON.  FLIGHT RETURNED TO PIT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED R/T UNIT.  RADAR WORKED NORMAL.  (M)
